Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 233, NWS Springfield, MO

July 5, 2004Benton County, Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 5, 2004, 6:24 AM CDT for Benton County, Hickory County, Missouri. It was in force for 66 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2004, 6:24 AM CDT (11:24 UTC)
Expired
Jul 5, 2004, 7:30 AM CDT
In force
66 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Benton County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:30 AM CDTTSTM WND DMG1 W Warsaw, MO*** 1 FATAL, 12 INJ *** NUMEROUS INJURIES TO CAMPERS IN TRUMAN STATE PARK. REPORTED BY EMERGENCY MNGR.
Jul 5, 6:30 AM CDTTSTM WND DMG1 W Warsaw, MO*** 5 INJ *** NUMEROUS INJURIES TO CAMPERS IN TRUMAN STATE PARK. REPORTED BY EMERGENCY MNGR.
Jul 5, 6:30 AM CDTTSTM WND DMG1 W Warsaw, MONUMEROUS INJURIES IN TRUMAN STATE PARK.
Jul 5, 6:38 AM CDTHAIL 0.88Warsaw, MO
Jul 5, 6:38 AM CDTHAIL 0.88Warsaw, MO
Jul 5, 6:40 AM CDTTSTM WND DMGWarsaw, MOTREES DOWN IN TOWN ESTIMATED 60 MPH WIND
Jul 5, 6:40 AM CDTTSTM WND DMGWarsaw, MOTREES DOWN IN TOWN ESTIMATED 60 MPH WIND
Jul 5, 6:48 AM CDTTSTM WND GST 583 W Cole Camp, MOMEASURED 58 MPH WIND GUST
Jul 5, 6:48 AM CDTTSTM WND GST 583 W Cole Camp, MOMEASURED 58 MPH WIND GUST
Jul 5, 6:48 AM CDTTSTM WND GST 583 W Cole Camp, MOMEASURED WIND GUST
Jul 5, 6:48 AM CDTTSTM WND GST 583 W Cole Camp, MOMEASURED WIND GUST
Jul 5, 6:50 AM CDTTSTM WND GST 765 Se Lincoln, MOLARGE OAK TREES BLOWN OVER.
Jul 5, 7:00 AM CDTTSTM WND DMGHermitage, MOSEVERAL TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 3:25 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2004-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2004-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 051124
SVRSGF
MOC015-085-051230-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 AM CDT MON JUL 5 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HICKORY COUNTY IN CENTRAL MISSOURI.
  BENTON COUNTY IN CENTRAL MISSOURI.

* UNTIL 730 AM CDT.

* AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES SOUTH OF CALHOUN TO 11 MILES EAST OF OSCEOLA TO
  HUMANSVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF
  CLINTON TO 25 MILES SOUTHEAST OF CLINTON TO 11 MILES NORTHEAST OF
  STOCKTON...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR WHEATLAND BY 635 AM CDT.
  NEAR LINCOLN BY 640 AM CDT.
  NEAR HERMITAGE BY 645 AM CDT.
  NEAR COLE CAMP BY 655 AM CDT.

THE TOWNS OF QUINCY...RACKET...PALO PINTO...WHITAKERVILLE...
FRISTOE...EDMONSON...CROSS TIMBERS...HASTAIN...NEMO AND EDWARDS ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3849 9350 3785 9353 3783 9326 3797 9313
      3848 9316

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:40 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 5, 3:40 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT MON JUL 5 2004

.DISCUSSION UPDATED...
COLD POOL HAS DEVELOPED WITH THE COMPLEX OF THUNDERSTORMS OVER SOUTH
CENTRAL KANSAS. THIS COMPLEX HAS ACCELERATED EASTWARD SINCE 3
AM...AND WILL LIKELY AFFECT MOST OF THE FORECAST AREA THIS MORNING.
DAMAGING WINDS WILL BE THE MAIN THREAT. AFTER 10 AM...MOST OF THE
ACTIVITY WILL HAVE MOVED INTO EASTERN MISSOURI WITH CLEARING SKIES
AND HEAT INDICES LIKELY APPROACHING 100 DEGREES IN PORTIONS OF THE
OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON. WILL KEEP SMALL CHANCES
OF THUNDERSTORMS THIS AFTERNOON...BUT IT SHOULD BE LIMITED TO THE
FAR NORTHERN FORECAST AREA.

MID LEVEL CAP SHOULD HOLD MONDAY NIGHT...UNTIL SURFACE FEATURE AND
ASSOCIATED CONVECTIVE COMPLEX THAT DEVELOPS OVER THE NORTHERN
PLAINS...MOVES SOUTHEAST TOWARD OUR AREA. HAVE ONLY SLIGHT CHANCES
IN THE FAR NORTHWEST PART OF THE AREA UNTIL AFTER 3 AM TUESDAY WHICH
SEEMS REASONABLE DUE TO NON UPWARD ASCENT AND MID LEVEL CAP.

BOTH THE ETA/GFS ARE MOVING A FRONTAL BOUNDARY THROUGH THE AREA LATE
TUESDAY OR EARLY WEDNESDAY MORNING. GFS IS ABOUT 12 HOURS
FASTER...BUT WILL FOLLOW ETA WHICH SEEMS TO HAVE A BETTER HANDLE ON
CURRENT TRENDS. ANYWAY...FRONTAL BOUNDARY WILL LIKELY STALL OVER
NORTHERN ARKANSAS AND BEGIN TO MOVE NORTHWARD BY LATE WEDNESDAY INTO
THURSDAY. THERE COULD BE NOCTURNAL CONVECTIVE WEDNESDAY
NIGHT/THURSDAY MORNING...BUT WILL LEAVE DRY AT THIS TIME DUE TO
TIMING AND STRENGTH OF RETURN FLOW.

NO OTHER CHANGES IN THE EXTENDED PERIOD. LOOKS TO BE WARM AND HUMID
WHICH IS TYPICAL FOR EARLY JULY WEATHER OVER THE REGION.

.AVIATION...
COMPLEX OF THUNDERSTORMS OVER SOUTH CENTRAL KANSAS MAY GIVE MVFR
CEILINGS AND VISIBILITIES TO THE AREA EARLY THIS MORNING.
HOWEVER...MOST OF THE DAY SHOULD BE VFR.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FFA FOR VERNON...BARTON...JASPER...NEWTON...MCDONALD...
LAWRENCE...BARRY...STONE...AND TANEY COUNTIES THROUGH 1 PM.
KS...FFA FOR BOURBON...CRAWFORD...AND CHEROKEE COUNTIES THROUGH 1
PM.

WFO SGF
Hazardous weather outlook, Jul 5, 5:51 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT MON JUL 5 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051800-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
551 AM CDT MON JUL 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE THIS MORNING...

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO
  70 MPH...LARGE HAIL UP TO THE SIZE OF NICKELS...FREQUENT CLOUD TO
  GROUND LIGHTNING...AND TORRENTIAL RAINFALL WHICH COULD PRODUCE
  FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SEVERE WEATHER WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA OF
  SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS MORNING...AND AGAIN
  LATER THIS AFTERNOON NORTH OF INTERSTATE 44.

  DISCUSSION:

  A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
  EAST ACROSS SOUTHERN MISSOURI THIS MORNING. STRONG MID LEVEL
  WINDS AND INSTABILITY WILL MAINTAIN THE INTENSITY OF THESE STORMS
  AS THEY SURGE EAST ACROSS THE AREA. THE PRIMARY THREAT WITH THESE
  STORMS WILL BE THE POTENTIAL OF SIGNIFICANT AND WIDESPREAD
  DAMAGING WINDS.

  ADDITIONAL STORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON
  MAINLY NORTH OF INTERSTATE 44 AS THE LOWER ATMOSPHERE BECOMES MORE
  UNSTABLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  SEVERAL DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS
  THROUGH EARLY WEDNESDAY MORNING. SOME OF THE THUNDERSTORMS
  COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
  MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS LIKELY AFTER 5 AM FOR SOUTHEAST KANSAS
  ACROSS THE REMAINDER OF THE OUTLOOK AREA AS THE MORNING
  PROGRESSES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

FOSTER

In the hours before

Special weather statement, Jul 5, 3:28 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 AM CDT MON JUL 5 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051400-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
328 AM CDT MON JUL 5 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 559...IN EFFECT UNTIL 900 AM CDT MONDAY MORNING.

THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...  IN
MISSOURI:

BARRY...BARTON...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE...
DALLAS...DENT...DOUGLAS...GREENE...HICKORY...HOWELL...JASPER...
LACLEDE...LAWRENCE...MARIES...MCDONALD...MILLER...MORGAN...NEWTON...
OREGON...OZARK...PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR...
STONE...TANEY...TEXAS...VERNON...WEBSTER AND WRIGHT.  IN KANSAS:
BOURBON...CHEROKEE AND CRAWFORD.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE AVA...
BOLIVAR...BRANSON...CAMDENTON...FORT LEONARD WOOD...FORT SCOTT...
HOUSTON...JOPLIN...LEBANON...MONETT...MOUNT VERNON...NEOSHO...
NEVADA...OSAGE BEACH...OZARK...PITTSBURG...ROLLA...SPRINGFIELD...
STOCKTON AND WEST PLAINS.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE
TELEVISION PROVIDER FOR THE LATEST SEVEREWEATHER INFORMATION.

FOSTER
Special weather statement, Jul 5, 4:22 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT MON JUL 5 2004

KSZ073-097-101-051015-
BOURBON-CHEROKEE-CRAWFORD-
422 AM CDT MON JUL 5 2004

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON...CHEROKEE AND CRAWFORD
COUNTIES...

AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ACROSS SOUTHEAST KANSAS ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF LE ROY TO 6 MILES SOUTH OF NEOSHO FALLS TO
5 MILES WEST OF CHANUTE TO 6 MILES SOUTH OF NEODESHA TO 16 MILES
SOUTHWEST OF DEARING...OR ALONG A LINE EXTENDING FROM 9 MILES EAST
OF BURLINGTON TO 8 MILES WEST OF IOLA TO CHANUTE TO NEODESHA TO 19
MILES WEST OF COFFEYVILLE...AND MOVING EAST AT 45 MPH.

THESE STORMS WILL BE...
  NEAR UNIONTOWN BY 500 AM CDT.
  NEAR REDFIELD BY 505 AM CDT.
  NEAR GIRARD BY 510 AM CDT.
  NEAR FORT SCOTT BY 515 AM CDT.

PEOPLE IN BOURBON...CHEROKEE AND CRAWFORD COUNTIES...INCLUDING THE
CITIES OF HEPLER...UNIONTOWN...MCCUNE...REDFIELD...WEST MINERAL...
GIRARD...FORT SCOTT AND CHEROKEE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH THESE STORMS.

FOSTER
Special weather statement, Jul 5, 5:08 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT MON JUL 5 2004

MOZ066-077-051115-
BARTON-VERNON-
508 AM CDT MON JUL 5 2004

...SIGNIFICANT WEATHER ADVISORY FOR BARTON AND VERNON COUNTIES...

AT 505 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUE MOUND TO HEPLER
TO MCCUNE...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
MOUND CITY TO 15 MILES NORTHEAST OF ST. PAUL TO 10 MILES EAST OF
PARSONS...AND MOVING EAST AT 40 MPH.

THESE STORMS WILL BE...
  NEAR MINDENMINES BY 545 AM CDT.
  NEAR NEVADA BY 555 AM CDT.
  NEAR WALKER BY 605 AM CDT.
  NEAR LAMAR BY 610 AM CDT.

PEOPLE IN BARTON AND VERNON COUNTIES...INCLUDING THE CITIES OF
MINDENMINES...LIBERAL...NEVADA...SHELDON...WALKER AND LAMAR...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED
WITH THESE STORMS.

FOSTER
Local storm report, Jul 5, 5:57 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0557 AM CDT MON JUL 05 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     1 N NEVADA              37.84N 94.37W
07/05/2004                   VERNON             MO   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

WDB
Special weather statement, Jul 5, 6:18 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT MON JUL 5 2004

MOZ055-068-079-089-051215-
BENTON-DADE-HICKORY-POLK-
618 AM CDT MON JUL 5 2004

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DADE...HICKORY AND POLK
COUNTIES...

AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY ASSOCIATED WITH STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF OSCEOLA TO STOCKTON TO
GOLDEN CITY...OR ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF
STOCKTON TO STOCKTON TO 22 MILES SOUTHWEST OF STOCKTON...AND MOVING
EAST AT 50 MPH.

THESE STORMS WILL BE...
  NEAR GREENFIELD BY 625 AM CDT.
  NEAR EVERTON BY 630 AM CDT.
  NEAR HERMITAGE BY 635 AM CDT.
  NEAR BOLIVAR BY 640 AM CDT.
  NEAR MORRISVILLE BY 650 AM CDT.
  NEAR PLEASANT HOPE BY 655 AM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:17 AM CDTSevere Thunderstorm WarningSGFVernon73 min
Jul 5, 5:39 AM CDTSevere Thunderstorm WarningSGFBarton66 min
Jul 5, 5:51 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair69 min
Jul 5, 6:09 AM CDTSevere Thunderstorm WarningSGFMorgan66 min
Jul 5, 7:00 AM CDTSevere Thunderstorm WarningSGFCamden60 min
Jul 5, 7:15 AM CDTSevere Thunderstorm WarningSGFMiller60 min
Jul 5, 7:44 AM CDTSevere Thunderstorm WarningSGFMaries61 min
Jul 5, 3:42 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon63 min
Jul 5, 4:17 PM CDTSevere Thunderstorm WarningSGFSt. Clair73 min
Jul 5, 6:09 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede66 min
Jul 5, 6:45 PM CDTSevere Thunderstorm WarningSGFPulaski60 min
Jul 5, 6:58 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps62 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.